I had the same reactions but was able to keep taking Remicade because of premeds (steroids and benedryl). Over time though, my side effects became worse, effecting my joints which was the most painful thing I've ever gone through. I found out that my antibody level was very high, and that meant that the drug wasn't working well anymore anyway because my body was fighting it hard, so I finally quit taking it. Up until I had to quit, it worked well for my CD though.
I know these side effects can be scary, at least you're at an infusion center where they know how to deal with it. My first reaction happened in a doctors office with no doctor available (I was a little miffed to say the least) so I left and never finished that one, then my doctor decided I needed to have them done in an infusion center. Even though it was quite a drive I was happy to have professionals who knew what they were doing.
Oh yeah, they also slowed my infusion rate way down. I upped the dosage 10 mL every 10-15 minutes (I had an egg timer and did it myself) instead of doubling the dose every 15 minutes which was standard. It took longer, about 4+ hours, but it was worth it.